# SDR 2012FA0000245

- Difficulty date: March 22, 2012
- Submitted: April 27, 2012
- Operation: General aviation
- Aircraft: N4111T
- Make and model: Diamon DA20-C1
- Aircraft serial: C0499
- Engine: Cont IO240B
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Condition: Failed
- Location: Nlg Tire
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT LANDED AFTER A TRAINING MISSION.  THE NOSE TIRE WENT FLAT ON OR DURING THE LANDING AND SUBSEQUENT ROLLOUT.  THE ACFT WAS INSPECTED (NOSE TIRE AND WHEEL ASSY) AND IT WAS VERIFIED BY MX THAT THE NOSE TIRE WAS IN FACT DEFLATED.  THE REPAIR EFFORTS BY MX CONSISTED OF A REPLACEMENT NOSE WHEEL/TIRE AND WHEEL ASSY PERFORMED.  THE APPROPRIATE PAPERWORK WAS COMPLETED AND THE ACFT WAS RETURNED TO SERVICE.  THE FINDING IN THIS MATTER REVEALED A SMALL HOLE IN THE SIDE OF THE TUBE WHICH APPEARS TO BE A MFG DEFECT.  HAVE CONTQCTED OUR SUPPIERS TO MAKE THEM AWARE OF THIS PROBLEM SO WE CAN FIND A RESOLUTION.
